A 22-year-old male asked:
Disclaimer

hubby took xanax (alprazolam) to help him sleep, woke up with constant hiccups, barely walking strt, vomiting a lot. it's been two days now.

1 doctor answer
Dr. Greg Hinson
26 years experience Family Medicine
Go to the ER: The effect of xanax (alprazolam) goes away quickly; it is only in you for a few hours. Vomiting and difficulty walking is at least a sign of dehydration, but can also be a sign of more serious things. I would encourage him to be seen by his doctor or go to the er as soon as possible.
Answered on Jun 4, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Xanax (alprazolam): I would not recommend two anxiety medications at the same time since the effects would wear off with time with continued use.
1
1 thank
A 26-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Have you tried : Melatonin ; good sleep hygiene. Retire ; rise same time each day. Keep bedroom dark ; cool ; use only for sex ; sleep. Turn off tv. No naps. Exercise ... Read More
A 21-year-old male asked:
Dr. Paul Pyles
32 years experience Addiction Medicine
Stop Xanax (alprazolam): Talk to your doctor. You should not take anymore xanax (alprazolam).
2
2 thanks
A female asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Cannot say in: your particular case. Mostly there are several problems here: alcohol interacts with sedatives including xanax (alprazolam). Taking a drug or alcohol ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month